# SDR AALA2019030489013

- Difficulty date: February 27, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 20,512 hours, 3,236 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38004546WGEN
- Part serial: P1192
- Condition: Odor
- Location: 0000
- Part time: 34,215 hours, 4,739 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,   EXPERIENCED A FUME EVENT.   DIRTY SOCK, MUSTY, OIL ODOR IN THE COCKPIT,  CONTINUED DESCENT THRU 16,000 FT,  IDLE POWER AND WING ANTI-ICE ON,  OIL QUANTITY 17 QTS.  FUMES SEEMED TO CONTINUE THRU ENGINE SHUTDOWN.  MAINTENANCE TRACKED THE SOURCE OF THE ODOR TO THE APU.   REPLACED THE APU, NO FURTHER ODORS WERE NOTED.
